Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A fundamental system of invariants of the general modular linear group with a solution of the form problem


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 12 (1911), 75-98
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1911-1500882-4
MathSciNet review: 1500882
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500882-4
Article copyright: © Copyright 1911 American Mathematical Society